# SDR CA140128007

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Failed
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT STOPPED THE CLIMBOUT WHEN THE CREW COULD NOT FULLY RETRACT THE FLAPS. THE ACFT RETURNED TO ORIGIN FOR A SAFE LANDING ABOUT 40 MINUTES AFTER DEPARTURE.  THE INCIDENT ACFT WAS ABLE TO DEPART AGAIN AFTER ABOUT 4 HOURS ON THE GROUND.
